# SDR AALA09042400002A

- Difficulty date: April 24, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 28,843 hours, 11,861 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT MIA-LGU. CREW REPORTED PRESSURIZATION PROBLEMS.  LANDED RDU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE REGULATING SHUT OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
